# SDR ASAA2015102613844

- Difficulty date: October 26, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 53,277 hours, 24,015 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shim
- Part number: 110A0152
- Condition: Migrated
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING AFT SPAR LOWER ATTACH FITTING BL71.24 LT BS 663.75 HAS TORN SEALANT AND MIGRATING SHIMS.  ACFT GROUNDED. REPAIRED IAW REO-G19315 A REQUIRES INSPECTION:  "INSPECT THE JOINT FOR BOLT/NUT ROTATION OR ADDITIONAL SHIM MIGRATION WITH IN 200 CYCLES OR 12  MONTHS,  WHICHEVER COMES FIRST FROM 11/06/2015.  CONTACT ENGINEERING IF ANY FINDING IS FOUND.  PROVIDED THAT THERE IS NO FURTHER SHIM MIGRATION AND BOLT/NUT ROTATION AS A RESULT OF THE ABOVE SUPPLEMENTAL INSPECTION, THE REPAIR ACCOMPLISHED IAW EA 700-57 EA-16102 IS CONSIDERED A PERMANENT REPAIR."  DOT REMOVED .
